# SDR DALA2017040602771

- Difficulty date: April 5, 2017
- Submitted: April 6, 2017
- Operation: Air carrier
- Aircraft: N912DE
- Make and model: Doug MD-88
- Aircraft serial: 49997
- Aircraft time: 59,781 hours, 46,595 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TE FLAP HAD DELAMINATED SKIN, UPPER AND LOWER SURFACE AT THE OTBD FLAP MID GUIDE VANE. REPAIRED IAW SRM 57-03D, PARAGRAPH 11, FIGURE 11.
